# SDR TWAA9812123

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND REPAIR INSTALLED WITH BLIND FASTENERS ON FUSELGE SKIN AND NO DOUBLER AT STA 965 AND 970 BETWEEN LONG 16L AND 17L.  REPLACED BLIND FASTENERS AND INSTALLED FINGER DOUBLER PER SRM 53-04, PAGE 93.
